Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from breathlessness, headaches, loss of appetite, leg pain, burning in the feet, unexplained bruises. Solution?

I AM 47 YEARS OLD 4FT 11 INCHS APPROX 11 STONE . STILL ON MY PERIODS. I HAVE FOR A LONG TIME SUFFERED WITH ACHES AND PAINS, HAVE HAD LOADS OF BLOOD TESTS OVER THE YEARS BUT NO CLUE ? I AM GETTING A LITTLE OUT OF BREATH , TIRED , LITTLE HEADACHES , MY APPITTITE IS NOT ALWAYS A 100 PER CENT, LEGS ACHE MORE NOW MY FEET BURN AND ACHE , I DO BRUISE SOMTIMES AND CAN NOT EXPLAIN WHERE IS COME FROM . PLEASE CAN U GIVE SOME CLUE
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities

1,the first one include;DIABETES;check your blood sugar levels may confirm the diagnosis

2.second possibility is,ALLERGY ;may be the underlying cause for your sufferings.

possible causes

-stress
-digestive upsets,inefficiencies
-genetic predisposition
-candida infection

there is another possibility like HYPOTHYROIDISM; blood test for thyroid frofile may confirm the diagnosis.

I hope this is helpful for you, thank you          
Answered: Sun, 20 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor